# SDR SWIA202055707

- Difficulty date: December 21, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING REPAIR ON FLOOR SUPPORT BEAM AT FS 280.0 HAS:  RH SPLICE DOUBLER  RACKED.  LBL IB CLIP CRACKED.  RBL OB CLIP CRACKED .  UPPER AFT ANGLE CORRODED.    (C-CHECK) RO 1/29/2021   REO 601R-53-11-926 REV B DATED 2006/05/10 ALREADY INCORPORATED TO THIS AIRCRAFT AT FS 280.00 FLOOR BEAM , FOUND 4 REPAIRED PARTS DEFECTS AT THIS TIME. FABRICATED NEW 4 ITEMS AND REPLACED THEM PER REO 601R-53-11-926 REV B DATED 2006-05-10. COMPLIED WITH TASK CARD 51-900-1003-SKY.
